# SDR SIMA20161019007

- Difficulty date: October 19, 2016
- Submitted: November 1, 2016
- Operation: Air carrier
- Aircraft: N935AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500920
- Aircraft time: 28,668 hours, 24,302 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Web
- Part number: 14523918001
- Condition: Chafed
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BAGGAGE DOOR INNER LOWER WEB HAS MULTIPLE CHAFES.  PERFORMED CUTOUT AND FABRICATED AND INSTALLED DOUBLER IAW TN-EM-52-043 AND SRM 51-40-02.
